# SDR AALA20100224TUL06

- Difficulty date: February 24, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 49,686 hours, 16,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP OF FLOORBEAM AT STATION 680 LEFT BUTTLINE 12.  BLENDED AND TREATED PER EA 009248.
